# SDR SWAA2022020220303

- Difficulty date: September 21, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Condition: Damaged
- Location: Ctr Wing Rear Sp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO COMPLETE CCN:14030-57 STEPS 2.D THROUGH 2.F AS AREAS HAVE NOT BEEN PROPERLY PREPARED FOR INSPECTION. INSPECTIONS AREAS LISTED IN STEP 2.D REQUIRE CLEANING AND REMOVAL OF VAPOR BARRIER TO FACILITATE INSPECTION. FASTENER HOLES LISTED IN STEPS 2.E AND F ARE NOT READY PER D6-37239 PART 6 51-00-00 PROC 16 AND 17. / COMPLETED CCN: 14030-57 STEP 2.D THROUGH 2.F PER ATS ER 17-04308 REV IR AND SWA EA 1-757-14461 REV IR.
